# SDR ASAA2021112536713

- Difficulty date: November 25, 2021
- Submitted: November 30, 2021
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 50,308 hours, 14,626 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3989083
- Part serial: 10462
- Condition: Faulty
- Location: Left Ecs Bay
- Part time: 48,521 hours, 14,118 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONT CAB ZONE TEMP LITE ILLUMINATED ON MATER CAUTION RECALL DURING THE DESCENT CHECK. THE LITE EXTINGUISHED WHEN MASTER CAUTION WAS RESET. GROUNDED - YES. VERIFIED FAULT. REPLACED FWD ZONE TRIM AIR MODULATING VALVE PER B737-800 AMM 21-61-21/401. OPS CHECK NORMAL. NO AIR LEAK NOTED. ETOPS SIGNIFICANT SYSTEM GROUND CHECK SUCCESSFUL.
